Ask an expert
Question

25 Jul 2005

Hormones does not balance.
Dear Doc

I trust that you are well.

I went off the 2 months injection 2 years ago, and haven had my period back ever since. I went to my Gynae and he suggests that I go back on the pill, as my hormone does not balance. I don’t want to use any form of contraceptives, unless it help to fall pregnant.

I’m getting married in December, and planning on falling pregnant soon after.
I’m 25 years old.

Any advice, suggestions are more that welcome.


Answer 317 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you take the Pill for 2-3 months to see if your cycle returns. If not, you will need further tests to see why the periods are staying away.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote